# SDR JJBA20150612007

- Difficulty date: June 12, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 34,870 hours, 46,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS WILL NOT ILLUMINATE.  R & R ELEC POWER SUPPLY AT PS2.
